Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Unprotected sex. Vaginal bleeding after taking emergency contraceptive pill. When will the next period come?

hi doctor. i and my gf had sex i.e last day of her period on17th may and then within 72 hrs she took pill(option 72, contraceptive pill)ill and then after 2 days of takin the pill she got vaginal bleeding for next 4 days . as her next period was on 13th o 14th june she dint got the period but she got it on 24th june and dats only for 3 days but it was heavy. so wen she will get her next period .
Asked On : Fri, 20 Jul 2012
Answers:  2 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi, Thanks for using the HCM.
last time wen you had sex that was safe period only, because of taking hormones contraceptive pill, there is some disturbance in her cycle,some times cycles become irregular for few months after taking pills, but it will become regular after some time. she might get her period in july 4th week probably.
Hope I have answered your query. If you have any further questions I will be happy to help. Thanks get well soon....
Answered: Fri, 20 Jul 2012
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
After emergency contraceptive pill there is possibility of having hormonal imbalance giving rise to irregularity of period. This may remain for some time.
So it is difficult to say exact time of period.
So till period is regularized be careful about having sex.
Ok and bye.
Answered: Fri, 20 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor